Show simple item record

dc.contributor.authorCruickshank, James
dc.date.accessioned2018-08-24T08:24:30Z
dc.date.available2018-08-24T08:24:30Z
dc.date.issued2003-04-01
dc.identifier.citationCruickshank, James (2003). Twisted homotopy theory and the geometric equivariant 1-stem. Topology and its Applications 129 (3), 251-271
dc.identifier.issn0166-8641
dc.identifier.urihttp://hdl.handle.net/10379/9025
dc.publisherElsevier BV
dc.relation.ispartofTopology and its Applications
dc.subjectequivariant homotopy
dc.subjecttwisted homotopy
dc.subjecttwisted cohomology theory
dc.subjectmanifolds
dc.subjectspaces
dc.subjectmaps
dc.titleTwisted homotopy theory and the geometric equivariant 1-stem
dc.typeArticle
dc.identifier.doi10.1016/s0166-8641(02)00183-9
dc.local.publishedsourcehttps://doi.org/10.1016/s0166-8641(02)00183-9
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record